Jump to content
Sign in to follow this  
Megan92877

Latuda

Recommended Posts

Has anyone here been on Latuda? I am up to 800MG and it is causing AWFUL stomach cramps about 30 minutes after I take it, even taking it with a meal like suggested. Will this go away? Did anyone have to stop taking Latuda because of this?

Share this post


Link to post
Share on other sites

I can't answer your question, but I have one for you if you don't mind - does Latuda make you tired during the day? My pdoc said Abilify wouldn't make me tired so I switched from Geodon, but I am still fighting the day time tireds. Considering taking the stuff at night if it's going to do that to me, and then just sleep it off. Don't want to wake up hung over though!

Wishing you good luck with the Latuda. :)

Share this post


Link to post
Share on other sites

I'm on Latuda (Doesn't make me tired either, though my Pdoc did say it would!) and I haven't experienced any stomach cramps. However, I'm not at your dosage. I would try dropping down a bit. Latuda is a very temperamental medication...no pun intended...if I go past what I'm on, I get horrendously heat sensitive.

Share this post


Link to post
Share on other sites

Tonight is my first night on Latuda, 40 mg.. I read some of the side effects and am anxious about taking it. Has it helped anyone with their illness???

Share this post


Link to post
Share on other sites

I am also trying to get some info on this med. My pdoc is considering it as an add-on (I think - I see him on Thursday) for Major Depressive Disorder, and the only info I can find on it is that it has been approved for schizophrenia and the depressive phase of bipolar. Does anyone have anymore info on it? I'd like to be as well-informed as possible when I go to my appt.

I think he's considering it because I had very good results with Abilify.

Share this post


Link to post
Share on other sites

I'm liking it so far. I was told when I started the medication that it would make me tired, but it doesn't. I've experienced the sensitivity to heat and the restless legs, but they both went away within the second week of being on the medication. I've been on it five weeks now, and now at 40 mg.

I was a bit afraid to take it because I couldn't find a lot of information online about it as it's quite a newer medication, and I'm bipolar and it's a schizophrenia approved medication, but it's helping me. Tomorrow I go back to see if I get it upped or stay at this dosage.

I know there are some medication review websites online that have little things on it, but you know, this thing is all trial and error anyway. Give it a try.

Share this post


Link to post
Share on other sites

Saw my pdoc yesterday, and we decided to try the Latuda for my depression as an adjunct to the Prozac. I'm a little nervous, 'cause there just isn't a lot of information out there for this off-label use, He left it up to me about when to take it, so I tried it last night at bedtime (with food) and I slept like a rock. Think it will probably be a nighttime pill for me.

Will continue to post here about my experiences. My initial dose is 40mg, with 30mg Prozac.

Share this post


Link to post
Share on other sites

On my...let's see, 9th day, I guess, of Latuda, and I'm noticing sleepiness. I take it at night around 10 and go to bed around 12 or 1230, and usually wake up feeling pretty good (not that drugged/tired feeling). Not really noticing any other side effects that I can tell. As for how it's affecting my depression - I seem to be having fewer of the episodes of depression that seem to be unexplainable...you know, the deep depression for no reason at all. Actually, I haven't had any of those, and they were a major problem. I'm still depressed and sad, but I can trace everything back to a thought or an incident. I'm also a lot more angry...I think maybe that comes from having more energy and motivation.

Share this post


Link to post
Share on other sites

On my...let's see, 9th day, I guess, of Latuda, and I'm noticing sleepiness. I take it at night around 10 and go to bed around 12 or 1230, and usually wake up feeling pretty good (not that drugged/tired feeling). Not really noticing any other side effects that I can tell. As for how it's affecting my depression - I seem to be having fewer of the episodes of depression that seem to be unexplainable...you know, the deep depression for no reason at all. Actually, I haven't had any of those, and they were a major problem. I'm still depressed and sad, but I can trace everything back to a thought or an incident. I'm also a lot more angry...I think maybe that comes from having more energy and motivation.

See, I didn't have those sleepy side effects. Also it might have not kicked in yet fully, which is why your still sad. I haven't heard it for depression, ever, but my pdoc said it took an average 4-6 weeks to start, so it's like your average antidepressant. Maybe that will change. And I find it odd that your more angry, because I take for being bipolar and to deal with my moods....I would think it would deal with that. Hmm. It's interesting how medications differ from person to person.

Share this post


Link to post
Share on other sites

Well, I'm all sorts of messed up right now. Since my last posting, I've had a lot more energy and motivation, and have generally felt better, although still not really less depressed. I seem to be managing things better though. But the last 2 days I've been seriously depressed, and today on the way home from seeing a friend I felt almost compelled to drive into the back of a semi I was following - I had to pull over to the side of the road to keep safe.

I am completely discouraged. On top of back to being hopeless. There is no end to this.

Share this post


Link to post
Share on other sites
On 6/24/2013 at 9:43 PM, Megan92877 said:

Has anyone here been on Latuda? I am up to 800MG and it is causing AWFUL stomach cramps about 30 minutes after I take it, even taking it with a meal like suggested. Will this go away? Did anyone have to stop taking Latuda because of this?

That is very likely because the dosage you are on is way too high. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...